Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The volume of a closed hyperbolic 3-manifold
is bounded by $\pi$ times the length of any
presentation of its fundamental group

Author: Daryl Cooper
Journal: Proc. Amer. Math. Soc. 127 (1999), 941-942
MSC (1991): Primary 30F40, 57M50
MathSciNet review: 1646313
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Isaac Chavel, Riemannian geometry—a modern introduction, Cambridge Tracts in Mathematics, vol. 108, Cambridge University Press, Cambridge, 1993. MR 1271141
  • 2. M. White. UCSB Thesis, to appear.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30F40, 57M50

Retrieve articles in all journals with MSC (1991): 30F40, 57M50

Additional Information

Daryl Cooper
Affiliation: Department of Mathematics, University of California at Santa Barbara, Santa Barbara, California 93106-0001

Received by editor(s): August 3, 1998
Additional Notes: The author’s research was supported in part by the NSF
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 1999 American Mathematical Society